Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


diagonized as TB meningitis and started DOTS treatment in HIV +
Nov 19, 2010

my father is Hiv positive, his CD4 is 74, he is having severe headache and recently admitted in hospital with high fever and immediate memory loss. but now he has started ART drugs ( stauvidine + efeviarence) and DOTS treatment for TB. but still now he is having severe headache and neck stiffness. whether regimen for TB suits him or this will be cured once he continues the treatment. he is very tierd and sometimeshave vomiting sensation.Iwant to know whether he s in critical position or incurable position. I want to know whether this ART tablets and TB treatment suits him or it is due to tablet side effectss. very much worried , please give a exact clarification.

Response from Dr. Henry

Treating severe TB and HIV/AIDS at the same time can be a challenge but numerous studies and clinical experience support the approach of aggressive TB treatment AND early/simultaneous treatment for the HIV infection. Side effects of meds and immune reconstitution sypmtoms can be a problem but overall there is a good chance for clinical improvement and survival with the combined therapy approach. I would advise trying to tough it out with symptom management to get through the early weeks /months of treatment. KH



Previous
improve cd4 count
Next
Ubiquinol/CoQ10 and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement